Jump to content
LeoD

Stimulants for wd-induced cognitive issues???

Recommended Posts

LeoD

Hi All,

I am battling with Escitalopram (Lexapro) withdrawal and taper. My symptoms are mostly mental and cognitive: brain for, lack of focus, memory. Sometimes I feel as if only I could function ok cognitively at work and at home, my depression and anxiety would go away. Caffeine definitely helps a lot with my symptoms but the effect is short lived. I have tried multiple prescription stimulants: Adderall, Vyvanse, Modafinil, Ritalin, all low doses and for a short period of time, just to gage whether there would be some benefits. Long story short, I've noticed some relief from Modafinil (100 mg), however the next day the symptoms come back worse than before. I do understand that ideally we should try to taper without introducing more drugs. However life demands being functional. Any stories and opinions on what stimulant use might be reasonable under the circumstances?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...

Important Information

Terms of Use Privacy Policy